Author Topic: Instead of cutting doses, decreasing frequency?  (Read 248 times)

[Buddie]

Instead of cutting doses, decreasing frequency?
« on: April 12, 2022, 01:05:30 am »
Hi all,
I have been on Ativan for 4 years, 1mg 3x/day. I do not want to be on any medication anymore, so I am looking to taper. I understand the consequences of tapering too quickly, but Iím wondering if anyone has cut down the number of doses per week and then decreased doses? I have gone 2-3 days without taking any Ativan and had basically no withdrawal symptoms besides a resting tremor, is that common? Also, has anyone had luck with propanolol for withdrawal symptoms?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Instead of cutting doses, decreasing frequency?
« Reply #1 on: April 12, 2022, 09:53:54 am »
Keeping a steady blood level of benzo in your system makes tapering more comfortable.  My concern is that over time dropping a dose may catch up with you.  Do you have a limited number of pills so that dropping a dose is necessary?

This is the thread to the Ativan support group.  Perhaps you can find some helpful information there:

Ativan Tapering Thread
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.